Translator Disclaimer
2017 Prolongation of symmetric Killing tensors and commuting symmetries of the Laplace operator
Jean-Philippe Michel, Petr Somberg, Josef Šilhan
Rocky Mountain J. Math. 47(2): 587-619 (2017). DOI: 10.1216/RMJ-2017-47-2-587

Abstract

We determine the space of commuting symmetries of the Laplace operator on pseudo-Riemannian manifolds of constant curvature and derive its algebra structure. Our construction is based on Riemannian tractor calculus, allowing us to construct a prolongation of the differential system for symmetric Killing tensors. We also discuss some aspects of its relation to projective differential geometry.

Citation

Download Citation

Jean-Philippe Michel. Petr Somberg. Josef Šilhan. "Prolongation of symmetric Killing tensors and commuting symmetries of the Laplace operator." Rocky Mountain J. Math. 47 (2) 587 - 619, 2017. https://doi.org/10.1216/RMJ-2017-47-2-587

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1371.35034
MathSciNet: MR3635376
Digital Object Identifier: 10.1216/RMJ-2017-47-2-587

Subjects:
Primary: 35J05, 35R01, 53A20, 58J70

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top